# SDR CA051130002

- Difficulty date: November 19, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Cessna 152
- Engine: Lyc O235L2C
- Propeller: Snsnch 72CK
- System (JASC): 2421 · AC Generator-Alternator
- Part: Alternator
- Part number: DOFF10300BR
- Part serial: 7060755
- Condition: Failed
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ALTERNATOR SYSTEM FAILURE IN FLIGHT.  ALL ELECTRICS WENT OFF LINE.  UNKNOWN CAUSE.  BOTH ALTERNATOR AND VOLTAGE REGULATOR FOUND UNSERVICEABLE.  ALTERNATOR POSITIVE LEAD TO BUS BAR, CONNECTORS AT BOTH ENDS FOUND DISCOLORED FROM HEAT AND/OR ARCING.
